# SDR SWIA200819706

- Difficulty date: May 29, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 15,364 hours, 13,327 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Deployed
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYED DURING FLIGHT.  RESTOWED ADG AS REQUIRED.
